# SDR AALA202106289008

- Difficulty date: June 27, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 60,422 hours, 31,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 6480
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 55,922 hours, 25,337 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT IN SEAT EMERGENCY EXIT LIGHT INOPERATIVE AT ROWS 13, 17, 22, 26. REMOVED AND REPLACED RIGHT MID POWER SUPPLY UNIT (AALA202106289002) AND AFT GALLEY POWER SUPPLY UNIT PER AMM 33-51-38.
